# SDR UIEA2019121756077

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,389 hours, 20,207 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Tat Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OVERHEAD CLUSTER TAT LIGHT INOP, WORKS DURING TEST. ( PERFORMED TROUBLESHOOTING,  DISCOVERED 2 BROKEN WIRES ON K00644 PIN D3 AND K00126 PIN C3. RE-PINNED WIRES IAW SWPM 20-81-12. PERFORMED TAT PROBE TEST IAW AMM 30-33-00. OPS CHECK GOOD.  )
